# SDR MDGALJ14485242022

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N1068K
- Make and model: Beech C90
- Aircraft serial: LJ1448
- Aircraft time: 8,142 hours, 9,642 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 30144
- Part serial: NA
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT THE RAMP THE PILOT RIGHT BRAKE PEDAL WENT TO THE FLOOR AND WAS INEFFECTIVE. AIRCRAFT STOPPED USING LEFT BRAKE. BRAKE CALIPER WAS REMOVED AND SEALS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
